Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi all,

I'm on day 8 of taking accutane, and yesterday I had pretty bad pain, in what I think is my right liver, that moved to the left part of my abdomen. Waking up this morning, I still have some pain in my right lower abdomen and I'm obviously not going to take accutane today.

What I think happened is I ate too little. My nurses were very clear about eating a low fat low cholesterol diet, and even though I already ate very little, I reduced it because I thought it would be the right method of action. Has anyone had this happen to them? I'm afraid if I call my derm he'll take me off it immediately, but if it was something I did wrong I'd like to find out what it was.

Share this post


Link to post
Share on other sites

I didn't even know you could feel liver pains, and I still seriously doubt it. People who get liver failure (through excessive drinking for example) often notice way too late. You don't get liver pains after a heavy night of drinking, but your liver does take a serious beating.

Anyway, I'd recommend getting a blood test, and see what's wrong. The numbers don't lie.

Share this post


Link to post
Share on other sites

Mmm, yeah, I think it's strange to have nerve endings around or in my liver too, but the only time I ever felt a pain like this before was when I drank too much sake. Well, I've decided to take a day off in any case and make sure I eat fatty foods with my accutane from now on. I just gave blood a couple weeks ago and I was in perfect health. I see no yellowing of my eyes or skin and I have no problems digesting food so I think my liver is okay for now.

Still a very disconcerting thing to have happen.

Share this post


Link to post
Share on other sites
Hi all,

I'm on day 8 of taking accutane, and yesterday I had pretty bad pain, in what I think is my right liver, that moved to the left part of my abdomen. Waking up this morning, I still have some pain in my right lower abdomen and I'm obviously not going to take accutane today.

What I think happened is I ate too little. My nurses were very clear about eating a low fat low cholesterol diet, and even though I already ate very little, I reduced it because I thought it would be the right method of action. Has anyone had this happen to them? I'm afraid if I call my derm he'll take me off it immediately, but if it was something I did wrong I'd like to find out what it was.

i had the exact thing happen to me... i had drank a few drinks the previous night... i know i know dumb move... i was getting a pain...

liver is located in right upper abs near your ribs... i asked a dr about it... said the liver usually doesnt hurt like that... might be your gall bladder or something else...

just goto the dr and get a blood test for your liver function... thats what i did... mine was just from sore abs muscles.... blood test were fine...

if your scared your derm will take u off... goto a family dr have the blood test done...

you could skip a few pills and see how u feel... your on day 8 so you might feel a few strange pains initially...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×